advertisement
Question
Posted by: Leona | 2008/06/12

Menstrual Cycle

I have been using the contraception pill for about 4 to 5 years.

My cycle has always been spot on, on schedule.


But now for the past two day, I have started bleeding, and it is not my time, for the next two weeks.

What could be the problem?

Could there be something wrong with my hormones?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Break through bleeding most likely. continue with the pills, it should settle.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement